# SDR SWAA2023061344004

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INTERCOSTAL BETWEEN STA 927 AND STA 947.5 AT BL-0 WL 208.1 UPPER CHORD IS CRACKED AS MARKED. 124-040<[01] REMOVED AFT CABIN INTERCOSTAL BETWEEN STA 927 AND STA 947.5 AT BL-0 2081.1 UPPER REF SRM 51-40-02;[02] STEP 1 ENTER IN ERROR;[03] REMOVED AND REPLACED DAMAGE INTERCOSTAL AT CABIN BETWEEN STA 927 AND STA 947.5 BL 0; WL 208.1; PER. SRM 51-40-02-0G-0 AND DRAWING # 147A5400;[04] RII.....VERIFIED FINAL CORRECTIVE ACTION.
